# SDR CA190311031

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53671217378
- Condition: Corroded
- Location: Door Threshold
- Part time: 1,600,448 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR THRESHOLD CORRODED.
